Im 17 and I have to be on Vicodin and Ibuprofen for my menstrual cramps. Ive been on this combination since..March or April I think. I only notice this side effect every now and then but it usually goes on only for about an hour if that. Today its been almost consistant since 9 am..
My heart feels like its beating fast but not too horribly fast. Like those weird butterflies you get in your chest when someone scares you. Its making my breathing feel funny too.
I really dont know if its something to worry about or not but Im already under a lot of stress as it is with the whole "possible endometriosis" thing and a bunch of other things in my life. Should I have my mom call in tomorrow and schedule the appointment to see a different physician(since mine is out)?
I believe these medications can raise your blood pressure...They did with me...I would have your Mom call and schedule an appointment with the doctor...Another good option is to talk to your Pharmacist...They are able to give you some help on what to take during this time of the months...Either way, good luck...